Covolume Solutions of Three-Dimensional Div-Curl Equations

Roy A. Nicolaides, Xiaonan Wu

Research output: Contribution to journalArticlepeer-review

56 Citations (Scopus)
1 Downloads (Pure)

Abstract

The Voronoi-Delaunay mesh systems provide a generalization of the classical rectangular staggered meshes to unstructured meshes. In this work, it is shown how such "covolume" discretizations may be applied to div-curl systems in three dimensions. Error estimates are proved and confirmed by a numerical illustration.

Original languageEnglish
Pages (from-to)2195-2203
Number of pages9
JournalSIAM Journal on Numerical Analysis
Volume34
Issue number6
DOIs
Publication statusPublished - Nov 1997

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Div-curl systems
  • Incompressible fluid dynamics
  • Partial differential equations

Fingerprint

Dive into the research topics of 'Covolume Solutions of Three-Dimensional Div-Curl Equations'. Together they form a unique fingerprint.

Cite this